Skip to Main content Skip to Navigation


...
hal-01160718v3  Journal articles
Nora AissioueneMarie-Odile BristeauEdwige GodlewskiJacques Sainte-Marie. A combined finite volume - finite element scheme for a dispersive shallow water system
Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2016, 11 (1), pp.1-27
...
hal-01713549v1  Conference papers
Clément CancèsK BrennerD. Hilhorst. A Convergent Finite Volume Scheme for Two-Phase Flows in Porous Media with Discontinuous Capillary Pressure Field *
FVCA 6 - International Symposium Finite Volumes for Complex Applications , 2011, Prague, Czech Republic
...
hal-02885783v3  Journal articles
X BlancV DelmasP Hoch. Asymptotic preserving schemes on conical unstructured 2D meshes
International Journal for Numerical Methods in Fluids, Wiley, 2021, ⟨10.1002/fld.4997⟩
hal-01422803v1  Journal articles
Christophe BuetBruno DesprésEmmanuel Franck. An asymptotic preserving scheme with the maximum principle for the model on distorded meshes
Comptes Rendus. Mathématique, Académie des sciences (Paris), 2012, 350 (11-12), pp.633 - 638. ⟨10.1016/j.crma.2012.07.002⟩
hal-00871608v1  Journal articles
Magali TournusNicolas SeguinBenoît PerthameS. Randal ThomasAurélie Edwards. A model of calcium transport along the rat nephron
American Journal of Physiology, American Physiological Society, 2013, 305, pp.F979-F994. ⟨10.1152/ajprenal.00696.2012⟩
...
tel-01396161v1  Theses
Clément Mifsud. Variational and hyperbolic methods applied to constrained mechanical systems
Analysis of PDEs [math.AP]. Université Pierre et Marie Curie, 2016. English
...
hal-01139772v1  Journal articles
Xavier BlancEmmanuel Labourasse. A positive scheme for diffusion problems on deformed meshes
Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, Wiley-VCH Verlag, 2014, ⟨10.1002/zamm.201400234⟩
...
hal-01376535v1  Journal articles
Nicolas SeguinJulien Vovelle. Analysis and approximation of a scalar conservation law with a flux function with discontinuous coefficients
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2003, 13 (2), pp.221-257. ⟨10.1142/S0218202503002477⟩